MAUDE Adverse Event Report: ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL

ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL
Model Number MOSAIQ
Medical Device Problem Codes Computer Software Problem (1112); Application Network Problem (2879)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the ratm interface initialisation failed.
 
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Additional Manufacturer Narrative
Section h10 additional information: the investigation was completed by conducting a thorough evaluation of the product and the reported information.The issue was found to be in the interface of the linac which displays the following message to the user: "ratm interface initialization failed".In the issue reported this message was ignored by the user, and the usual treatment/ workflow was attempted.Upon attempting the usual treatment/ workflow, the couch move assistant displayed the device interface error window.The user then restarted the linac, mosaiq sequencer pc, iview pc and the xvi pc.After restarting, the error messages were then not shown, and the treatment commenced.The system inhibits safely by displaying two error messages which shows that the interface has failed: one error message will be displayed in mosaiq and a second error message will be displayed in the couch move assistant.Mosaiq did not have any malfunction and is working as designed and intended.There was no patient mistreatment.

Brand Name
MOSAIQ
Common Device Name
ACCELERATOR, LINEAR, MEDICAL
Manufacturer (Section D)
ELEKTA SOLUTIONS AB
kungstensgatan 18
box 7593
stockholm, SE-10 3 93
SW  SE-103 93
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
400 perimeter center terrace
suite 50
atlanta GA 30346
Manufacturer Contact
pms
cornerstone
london road
crawley, west sussex RH10 -9BL
UK   RH10 9BL
MDR Report Key12802178
Report Number3015232217-2021-00003
Device Sequence Number20028218
Product Code IYE
UDI-Device Identifier07340201500026
UDI-Public07340201500026
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K203172
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMOSAIQ
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2021
Supplement Date Received by Manufacturer10/15/2021
Initial Report FDA Received Date11/12/2021
Supplement Report FDA Received Date02/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown